# SDR UPS99230720

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 6 FLAP TRACK MID FAIRING O/B ROLLER TRACK CRACKED.  TRACK REPLACED IAW SRM 51-30-2 AND DRG 65-21796.
